TUHH / Institut für Mathematik / Mitarbeiter / Pranshu Gupta, M. Sc. / Publikationen Englische Flagge

Publikationen

Dokumenttyp:    Jahr:

2022Symbol: Pfeil nach oben
ErscheinungsdatumPublikationDokumenttyp
01.01.2022Minimal ramsey graphs with many vertices of small degree
Simona Boyadzhiyska, Dennis Clemens, Pranshu Gupta

Quellenangabe:
SIAM Journal on Discrete Mathematics 36 (3): 1503-1528 (2022)

Zeitschrift:
SIAM journal on discrete mathematics
Article
2021Symbol: Pfeil nach oben
ErscheinungsdatumPublikationDokumenttyp
01.05.2021Maximum size of r-cross t-intersecting families
Pranshu Gupta, Yannick Mogge, SimĆ³n Piga, Bjarne SchĆ¼lke

Quellenangabe:
11th Latin and American Algorithms, Graphs and Optimization Symposium (LAGOS 2021)

Zeitschrift:
Procedia computer science

Konferenz:
11th Latin and American Algorithms, Graphs and Optimization Symposium, LAGOS 2021
inProceedings
2020Symbol: Pfeil nach oben
ErscheinungsdatumPublikationDokumenttyp
18.09.2020Fast strategies in waiter-client games
Dennis Clemens, Pranshu Gupta, Fabian Hamann, Alexander Haupt, Mirjana MikalaĨki, Yannick Mogge

Quellenangabe:
Electronic Journal of Combinatorics 3 (27): P3.57, 1-35 (2020)

Zeitschrift:
The electronic journal of combinatorics
Article